| Model Number |
MMT-722NAL |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
It was reported that the insulin pump had blank display at battery change moment.The customer's blood glucose value was unknown.Customer stated the contacts on the battery cap are neither missing nor damaged.Customer advised to discontinue use of the insulin pump and revert to a back-up plan.No further detail given.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the operating currents, self test and displacement test.No blank display anomaly noted during test.